# SDR SWAA021084

- Difficulty date: May 16, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 37,624 hours, 37,451 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 65C2638415
- Part serial: 595408E
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, SWA SI 11138-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB AND HINGE BUSHINGS FOR NR 1 AND NR 2 HINGE POINTS PER MM.
